# SDR 08FDEA01574

- Difficulty date: April 25, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 19,409 hours, 10,296 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: A5724660200000
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 612 CB LEADING EDGE IS CRACKED AND ERODED. REPAIRED CRACK & ERROSION ON PANEL 612 CB L/E WITH WET LAY UP IAW SRM 57-41-12.
